MathSciNet Relay Station
MathSciNet bibliographic data
MR2862040 20F65 (05C25 11B30 11B75)
Varjú, Péter P. Expansion in $SL\sb d(\scr O\sb K/I)$, $I$ square-free. J. Eur. Math. Soc. (JEMS) 14 (2012), no. 1, 273–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement